# SDR AALA20040479

- Difficulty date: April 20, 2004
- Submitted: April 21, 2004
- Operation: Air carrier
- Aircraft: N692AA
- Make and model: Boeing 757223
- Aircraft serial: 26972
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 25def
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY ESCAPE PATH LIGHTING AT ROW 25DEF INOPERATIVE.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY ESCAPE PATH LIGHTING AT ROW 25DEF.  SYSTEM GROUND CHECKED NORMAL OPERATION.
